# SDR AALA20100930TUL17

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 65,968 hours, 23,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZER STRAP CRACKED AT STATION 397.7 LEFT BUTTLINE 24.  INSTALLED DOUBLER TO FLOORBEAM STABILIZER STRAP PER AARD 53-30-51-1.
